# SDR SCNA20240310111

- Difficulty date: May 18, 2023
- Submitted: March 10, 2024
- Operation: Air carrier
- Aircraft: N833SY
- Make and model: Boeing 737-8
- Aircraft serial: 40244
- Aircraft time: 40,989 hours, 17,195 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WO 73978 NR00111: INITIAL INSPECTION: CORROSION (2EAS) IN FLOOR SUPPORT BEAM AT STA 986.5 BTW LBL 43 & RBL 43, W2. - - RESOLUTON: CORROSION ON FLOOR SUPPORT BEAM AT STA 986.5 BTW LBL 43 & RBL 43 WAS REMOVED AND EVALUATED, THEREFORE IS OUT LIMITS. FLOOR SUPPORT BEAM WAS REPAIRED PER B737-800 SRM 53-70-51-2R-6.
